# SDR FDEA201703150918

- Difficulty date: March 15, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 30,224 hours, 4,550 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transducer
- Condition: Out Of Adjust
- Location: Wheel Force
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YOKE BECAME LOCKED IN POSITION DURING PRE TAKEOFF  FLIGHT CONTROL CHECK.   ADJUSTED PLATE ON CENTRAL WHEEL FORCE TRANSDUCER IAW MM 27-11-08-4-0. AILERON AND FLAPERON CONTROL SYSTEM TEST PERFORMED IAW MM 27-11-00-5-0. TEST PASSED.
